# SDR USAA030154

- Difficulty date: August 19, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576599
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN PANEL CRACKED 10 INCHES AND SEVERAL .25 INCH THROUGH .5 INCH LONG CRACKS AND DISBONDED, LAPJOIJNT S-10L BS 360-540 ALONG 15 FT SECTION OF FUSELAGE SKIN.  INSTALLED THREE NEW SKIN PANELS .080 INCH PER EA 76610A.  (M)
